# SDR UALA2012090404982

- Difficulty date: September 3, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,706 hours, 12,056 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 39C0598
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK 'AUTO' TEMPERATURE CONTROL SYSTEM(S) INOPERATIVE.  PLACARD AUTO TEMP INOP OK IN STBY.  REPLACED RIGHT PACK CONTROLLER.  NO DEFECTS NOTED AND OPS CHECKS GOOD.  MEL REMOVED.
